Riemann-Roch and topological K-theory for singular varieties

Paul Frank Baum, William Fulton, Robert MacPherson

Research output: Contribution to journalArticle

50 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)155-192
Number of pages38
JournalActa Mathematica
Volume143
Issue number1
DOIs
StatePublished - Dec 1 1979

Fingerprint

K-theory

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Baum, Paul Frank ; Fulton, William ; MacPherson, Robert. / Riemann-Roch and topological K-theory for singular varieties. In: Acta Mathematica. 1979 ; Vol. 143, No. 1. pp. 155-192.
@article{e13f52f6ae2644dfb7c4b206e94cd8ac,
title = "Riemann-Roch and topological K-theory for singular varieties",
author = "Baum, {Paul Frank} and William Fulton and Robert MacPherson",
year = "1979",
month = "12",
day = "1",
doi = "10.1007/BF02392091",
language = "English (US)",
volume = "143",
pages = "155--192",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "1",

}

Riemann-Roch and topological K-theory for singular varieties. / Baum, Paul Frank; Fulton, William; MacPherson, Robert.

In: Acta Mathematica, Vol. 143, No. 1, 01.12.1979, p. 155-192.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Riemann-Roch and topological K-theory for singular varieties

AU - Baum, Paul Frank

AU - Fulton, William

AU - MacPherson, Robert

PY - 1979/12/1

Y1 - 1979/12/1

UR - http://www.scopus.com/inward/record.url?scp=0000273857&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000273857&partnerID=8YFLogxK

U2 - 10.1007/BF02392091

DO - 10.1007/BF02392091

M3 - Article

AN - SCOPUS:0000273857

VL - 143

SP - 155

EP - 192

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 1

ER -